# SDR CALA2016072295577

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 54,863 hours, 21,633 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYS HYD LOSS DURING CLIMB, QTY TO ZERO, NO PRESSURE, EMERGENCY DECLARED  FOUND HYDRAULIC FITTING LEAKING AT GREEN ACCUMULATOR DDP POSITION, R & R ACCUMULATOR, LEAK CHECKED OK
